# SDR DALA2019031101593

- Difficulty date: March 4, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 85,745 hours, 37,934 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 3L DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: R/R AFT GIRT BAR PROX SWITCH IAW AMM 25-66 OP CHECKS GOOD. (5140444)
